MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,8.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,8.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048875
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: the ed physician intubated a patient and had difficulty with the tube.Respiratory checked the balloon prior to intubation and it inflated properly.After introducing the tube, it would not hold air.This happened on 2 different et tubes, 3rd held air.The tube is a 7.5mm hudson rci tube, lot 73d220280 with a 04/10/2027 expiration.This same situation happened with two other 8.0 tube et tubes.The reported defect was detected during use on patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the et tube, cf,8.5 lot# 73m1900115 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.

Brand Name
ET TUBE,CF,8.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16122664
Report Number3003898360-2023-00080
Device Sequence Number6441377
Product Code BTR
UDI-Device Identifier14026704616548
UDI-Public14026704616548
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Model NumberIPN048875
Device Catalogue Number5-10117
Device Lot Number73M1900115
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown